RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 4, Pages 141–156 (Mi cheb522)  

This article is cited in 2 scientific papers (total in 2 papers)

Mean-square approximation of functions by Fourier–Bessel series and the values of widths for some functional classes

K.Tukhliev

Khujand State University

Abstract: It is known that many of the problems of mathematical physics, reduced to a differential equation with partial derivatives written in cylindrical and spherical coordinates, by using method of separation of variables, in particular, leads to the Bessel differential equation and Bessel functions. In practice, especially in problems of electrodynamics, celestial mechanics and modern applied mathematics most commonly used Fourier series in orthogonal systems of special functions. Given this, it is required to determine the conditions of expansion of functions in series into these special functions, forming in a given interval a complete orthogonal system.
The work is devoted to obtaining accurate estimates of convergence rate of Fourier series by Bessel system of functions for some classes of functions in a Hilbert space $L_{2}:=L_{2}([0,1],x dx)$ of square summable functions $f: [0,1]\rightarrow\mathbb{R}$ with the weight $x.$
The exact inequalities of Jackson–Stechkin type on the sets of $L_{2}^{(r)}(\mathcal{D}),$ linking $E_{n-1}(f)_{2}$ — the best approximation of function $f$ by partial sums of order $n-1$ of the Fourier–Bessel series with the averaged positive weight of generalized modulus of continuity of $m$ order $\Omega_{m}(\mathcal{D}^{r}f; t),$ where $\mathcal{D}:=\frac{d^{2}}{dx^{2}}+\frac{1}{x}\cdot\frac{d}{dx}- \frac{\nu^{2}}{x^{2}}$ — is a Bessel differential operator of second-order of first kind index $\nu$. Similar inequalities are also obtained through the $\mathcal{K}$-functionals $r$-s derivatives of functions.
The exact value of the different $n$-widths for classes of functions defined by specified characteristics, in $L_{2}$ were calculated.

Keywords: Bessel function, best approximation, $\mathcal{K}$-functional, generalized modulus of continuity of $n$th order, Fourier–Bessel series, $n$-widths.

DOI: https://doi.org/10.22405/2226-8383-2016-17-4-141-156

Full text: PDF file (613 kB)
References: PDF file   HTML file

UDC: 517.5
Received: 12.09.2016
Accepted:12.12.2016

Citation: K.Tukhliev, “Mean-square approximation of functions by Fourier–Bessel series and the values of widths for some functional classes”, Chebyshevskii Sb., 17:4 (2016), 141–156

Citation in format AMSBIB
\Bibitem{Tuk16}
\by K.Tukhliev
\paper Mean-square approximation of functions by Fourier--Bessel series and the values of widths for some functional classes
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 4
\pages 141--156
\mathnet{http://mi.mathnet.ru/cheb522}
\crossref{https://doi.org/10.22405/2226-8383-2016-17-4-141-156}
\elib{https://elibrary.ru/item.asp?id=27708211}


Linking options:
  • http://mi.mathnet.ru/eng/cheb522
  • http://mi.mathnet.ru/eng/cheb/v17/i4/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukim S. Saidusajnov, “$\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space”, Ural Math. J., 3:2 (2017), 74–81  mathnet  crossref  mathscinet
    2. M. Sh. Shabozov, M. S. Saidusajnov, “Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths”, Math. Notes, 103:4 (2018), 656–668  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:240
    Full text:93
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021